CSpace
Dimension reduction in partly linear error-in-response models with validation data
Wang, QH
2003-05-01
Source PublicationJOURNAL OF MULTIVARIATE ANALYSIS
ISSN0047-259X
Volume85Issue:2Pages:234-252
AbstractConsider partial linear models of the form Y=X(tau)beta+g(T)+e with Y measured with error and both p-variate explanatory X and T measured exactly. Let (Y) over tilde be the surrogate variable for Y with measurement error. Let primary data set be that containing independent observations on ((Y) over tilde, X, T) and the validation data set be that containing independent observations on (Y, (Y) over tilde, X, T), where the exact observations on Y may be obtained by some expensive or difficult procedures for only a small subset of subjects enrolled in the study. In this paper, without specifying any structure equations and distribution assumption of Y given (Y) over tilde, a semiparametric dimension reduction technique is employed to obtain estimators of beta and g(.) based the least squared method and kernel method with the primary data and validation data. The proposed estimators of beta are proved to be asymptotically normal, and the estimator for g(.) is proved to be weakly consistent with an optimal convergent rate. (C) 2003 Elsevier Science (USA). All rights reserved.
Keyworddimension reduction partial linear model validation data asymptotic normality
DOI10.1016/S0047-259X(02)00066-0
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000183083200002
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Cited Times:13[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18662
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100871, Peoples R China
2.Heilongjiang Univ, Harbin 150080, Peoples R China
Recommended Citation
GB/T 7714
Wang, QH. Dimension reduction in partly linear error-in-response models with validation data[J]. JOURNAL OF MULTIVARIATE ANALYSIS,2003,85(2):234-252.
APA Wang, QH.(2003).Dimension reduction in partly linear error-in-response models with validation data.JOURNAL OF MULTIVARIATE ANALYSIS,85(2),234-252.
MLA Wang, QH."Dimension reduction in partly linear error-in-response models with validation data".JOURNAL OF MULTIVARIATE ANALYSIS 85.2(2003):234-252.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, QH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, QH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, QH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.